It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Beauty & Cosmetics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-28-2010, 06:31 PM   #1
Newbie
(female)
 
Join Date: Feb 2010
Location: Manila
Posts: 3
geniee725 HB User
Red face Help! My Skin Turned Red due to bleaching cream

Hi! I've just bought a bleaching cream and a bleaching lotion recently and just used them for about a week now. I jumped on the bandwagon since i've read good reviews online. So, when i started using the bleaching cream and lotion, (those were like the usual medicated bleaching cream and lotion with just a bleaching cream label on it) I started to peal, yeah, a little on my face but afterwards I stopped putting it on my face. I just don't want to ruin my face so i dared not to try it on for long. I used it on my underarms and my groin. My skin started to peal and I saw the dark skin peeling off. It looked nice to see that I'm having a new skin now, but I don't know why my groin turned red now and a bit itchy sometimes. Is that a side normal effect? Would that red color diminish over time or do i need to put anything else there? I also stopped using the cream and lotion and I only apply rosehip oil and cocoa butter lorion to the reddish areas. Can anyone help me figure out what happened to my skin? Please give me an advice on how to eliminate that red skin. Thank you very much and I will certainly appreciate any help.


 
Sponsors Lightbulb
   
Old 03-01-2010, 07:14 PM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,878
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: Help! My Skin Turned Red due to bleaching cream

Sounds very much like either an allergic reaction or a chemical burn...it should clear up on its own, but if it doesnt in a few days, I suggest you see a doctor. In the meantime, I would NOT use cocoa butter or any type of oil on it, neither of those will help a burn and could aggravate it....try using absolutely nothing for a day or two and see if it doesnt look better. If you are in pain, you should call your doctor immediately. He may prescribe something as simple as a cortisone cream, but I woudnt suggest using anything until you talk to a doctor. Chances are , it will clear up all by itself within a day or two....but dont aggravate it. Dont use any kind of cream/ lotion or deodorant and see what happens..
__________________
RRMS- dx 05

 
Sponsors Lightbulb
   
Old 03-01-2010, 07:28 PM   #3
Newbie
(female)
 
Join Date: Feb 2010
Location: Manila
Posts: 3
geniee725 HB User
Re: Help! My Skin Turned Red due to bleaching cream

Hi MSNik,

Thank you very much for that advice! I'll try not to apply anything on it and see after a few days if it will fade. If it doesn't fade in a few days, will it mean that redness would stay there for long or it can still be cured? I'm not really in pain, it's just it is sometimes itchy but most of the time it is not. I am just worried about the reddening of my skin.

I also have another question. Why does my underarm keep on peeling though i've already stopped putting the cream? I know it's normal to feel itchy because my skin is becoming dry to peeling but why does it still peel until this time? I mean i think i stopped putting creams about 2 days.. Any ideas?

Wish i never tried a bleaching cream.

I appreciate your reply.

 
Old 03-02-2010, 04:22 PM   #4
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,878
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: Help! My Skin Turned Red due to bleaching cream

Hi Geenie. wish I had an answer for you. Some people are just sensitive to certain ingrediants. My husband tried a new deodorant not long ago, turned his underarms all red within a few hours, then they itched...by the time I saw them 8 hours later, he was peeling too. It lasted about 3-4 days, even though he stopped using it immediately. Maybe this is what is going on with you? The redness should go away, as soon as your ph level in your skin returns to normal....but if it doesnt, you WILL need to consult your doctor or dermatologist to get something prescribed to heal it.. i hope youll be back to yourself shortly!
Nikki
__________________
RRMS- dx 05

 
Old 03-02-2010, 05:56 PM   #5
Newbie
(female)
 
Join Date: Feb 2010
Location: Manila
Posts: 3
geniee725 HB User
Re: Help! My Skin Turned Red due to bleaching cream

Quote:
Originally Posted by MSNik View Post
Hi Geenie. wish I had an answer for you. Some people are just sensitive to certain ingrediants. My husband tried a new deodorant not long ago, turned his underarms all red within a few hours, then they itched...by the time I saw them 8 hours later, he was peeling too. It lasted about 3-4 days, even though he stopped using it immediately. Maybe this is what is going on with you? The redness should go away, as soon as your ph level in your skin returns to normal....but if it doesnt, you WILL need to consult your doctor or dermatologist to get something prescribed to heal it.. i hope youll be back to yourself shortly!
Nikki
Hi Nikki, thanks for your reply. The peeling of my skin has already stopped and it isn't red anymore. However, it turned into another color. It's like brownish now and even darker than the rest of my skin. I just feel ashamed to have this checked by a dermatologist. I wish there's an over-the-counter meds that can heal that. I don't know if it's already a scar or something.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CONFUSED with THYROID readings?? I need help? meds do nto seem to be working? bluetou Thyroid Disorders 17 05-12-2011 08:18 PM
Arthroscopy procedure PLEASE HELP! yoga gal TMJ Disorder -TemporoMandibular Joint 75 02-25-2011 05:18 AM
help! i have rsd! amandalilly7 Reflex Sympathetic Dystrophy (RSD) (CRPS) 8 05-29-2010 10:50 AM
I havent had my period in a year! any help! brittbritt17 Women's Health 2 05-03-2010 05:39 AM
I am on my 2nd epidural injection with no relief. Help trulyfrustrated Back Problems 6 04-22-2010 03:15 PM

Tags
bleaching cream side effects, red skin due to bleaching



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:17 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!